Translator Disclaimer
2020 A formula for the heat kernel coefficients on Riemannian manifolds
Masayoshi Nagase
Tohoku Math. J. (2) 72(2): 261-282 (2020). DOI: 10.2748/tmj/1593136821

Abstract

Based on the idea of adiabatic expansion theory, we will present a new formula for the asymptotic expansion coefficients of every derivative of the heat kernel on a compact Riemannian manifold. It will be very useful for having systematic understanding of the coefficients, and, furthermore, by using only a basic knowledge of calculus added to the formula, one can describe them explicitly up to an arbitrarily high order.

Citation

Download Citation

Masayoshi Nagase. "A formula for the heat kernel coefficients on Riemannian manifolds." Tohoku Math. J. (2) 72 (2) 261 - 282, 2020. https://doi.org/10.2748/tmj/1593136821

Information

Published: 2020
First available in Project Euclid: 26 June 2020

zbMATH: 07242708
MathSciNet: MR4116697
Digital Object Identifier: 10.2748/tmj/1593136821

Subjects:
Primary: 58J35
Secondary: 58J37, 70H11

Rights: Copyright © 2020 Tohoku University

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 2 • 2020
Back to Top